Tokyo Journal of Mathematics

A Note on Ideal Bases

Fuminori KAWAMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 2 (1988), 303-309.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133975

Digital Object Identifier
doi:10.3836/tjm/1270133975

Mathematical Reviews number (MathSciNet)
MR976565

Zentralblatt MATH identifier
0681.13010

Citation

KAWAMOTO, Fuminori. A Note on Ideal Bases. Tokyo J. Math. 11 (1988), no. 2, 303--309. doi:10.3836/tjm/1270133975. https://projecteuclid.org/euclid.tjm/1270133975


Export citation